# SDR W8PA970035

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654587512
- Condition: Corroded
- Location: Bs 298
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION ON R-1 DOORWAY THRESHOLD Z-ANGLE BS 298-347, RBL 60, WL 208.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS PER SRM. REMOVED AND REPLACED Z-ANGLE PER SRM.  (M)
